# SDR LR7A9817

- Difficulty date: January 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903SJ
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chine Cap
- Part number: 370499
- Condition: Damaged
- Location: Bs 425-817
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK/BRIDGING INSPECTION, FOUND SEVERAL CHINE CAPS, FS 245E TO 817E LT AND RT, WITH ELONGATED HOLES AT 10K TIE DOWNS, CORROSION, CRACKS, ANCHOR NUT RIVET HOLES.  REPLACED ALL CHINE CAPS, EXCEPT ONE REPAIRED.
